# SDR SIMA0694

- Difficulty date: February 27, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N260AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 263
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: S5367128100001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, MAINTENANCE REPORTED THE PAX DOOR SPRING ATTACH BRACKETS BETWEEN FRAMES 39 AND 40 LEFT CORRODED.  MAINTENANCE REMOVED AND REPLACED THE ATTACH BRACKETS IAW SRM 51-25-04.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
